MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT351418
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 03/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential adverse events that may occur and/or require intervention include, but are not limited to aneurysm enlargement, endoleak and reoperation.Imaging evaluation summary: there is lack of proximal wall apposition.There is contrast outside of the proximal end of the implanted device and communicates with the aneurysmal sac ¿ proximal type i endoleak.The length from the lowest renal to the proximal end of the trunk is ~14 mm.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2014, the patient underwent an unknown endovascular procedure utilizing gore® excluder® aaa endoprosthesis (trunk ipsilateral leg c3, contralateral leg and iliac extender).On (b)(6) 2024, the field sales associate (fsa) was notified that the physician plans to bring in the patient for a possible reintervention (date not planned yet) due to a proximal type 1 endoleak and aneurysm growth of 8.5cm on gore® excluder® aaa endoprosthesis (trunk ipsilateral leg c3).Reportedly, physician plans to treat the proximal type 1 endoleak by proximal extension with an aortic extender.
 
Additional Manufacturer Narrative
Added b3 / b4 / b5 / b6: describe event or problem.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2014, the patient underwent an unknown endovascular procedure utilizing gore® excluder® aaa endoprosthesis (trunk ipsilateral leg c3, contralateral leg and iliac extender).On (b)(6) 2024, the field sales associate (fsa) was notified that the physician plans to bring in the patient for a possible reintervention (date not planned yet) due to a proximal type 1 endoleak and aneurysm growth of 8.5cm on gore® excluder® aaa endoprosthesis (trunk ipsilateral leg c3).Reportedly, physician plans to treat the proximal type 1 endoleak by proximal extension with an aortic extender.Additional information came in on april 22, 2024 that a reintervention did occur on (b)(6) 2024 to treat the endoleak.Physician added an aortic extender to extend proximally.Endoleak was resolved and patient tolerated the procedure.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key18870183
Report Number3007284313-2024-03094
Device Sequence Number12732510
Product Code MIH
UDI-Device Identifier00733132618491
UDI-Public00733132618491
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Catalogue NumberRLT351418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Supplement Date Received by Manufacturer04/22/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/06/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age88 YR
Patient SexMale